# SDR CA150818002

- Difficulty date: August 7, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Lear 60LEAR
- Engine: Pwa PW305A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) AFTER LANDING, DURING TAXI WITH ENGINE RUNNING AT IDLE, THE OIL PRESSURE DROPPED TO ZERO ACCOMPANIED WITH A LOW OIL PRESSURE WARNING. THE PILOT SHUTDOWN THE ENGINE. NO OTHER ABNORMAL SYMPTOMS NOTED.
